# SDR AALA20130101003

- Difficulty date: January 1, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 69,015 hours, 36,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT DCA-DFW.  CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINIATED ON CLIMBOUT.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  TIGHTENED CLAMPS TO LEFT AUGMENTATION VALVE.  SYSTEM GROUAN CHECK NORMAL OPERATION.
